# SDR REXA2024092600724

- Difficulty date: April 29, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME FS333 CRACKED BETWEEN STGR1R AND STGR2R REPAIRED DAMAGE RH FRAME FS333 BETWEEN STGR1R AND STGR2R IAW EA NO. CRJ953-16546 DATED: 5/10/2024 REV IR
